An Algorithm Computing the Regular Formal Solutions of a System of Linear Differential Equations

Barkatou, Moulay and Pfluegel, Eckhard (1999) An Algorithm Computing the Regular Formal Solutions of a System of Linear Differential Equations. Journal of Symbolic Computation, 28(4-5), pp. 569-587. ISSN (print) 0747-7171

Full text not available from this archive.
Item Type: Article
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 12 Mar 2010 13:49
Last Modified: 12 Mar 2010 13:49
URI: http://eprints.kingston.ac.uk/id/eprint/8040

Actions (Repository Editors)

Item Control Page Item Control Page